Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 156, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 11:19 PM CDT for Palo Pinto County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 11:19 PM CDT (04:19 UTC)
- Expired
- May 31, 2012, 12:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 5:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
678
WUUS54 KFWD 310419
SVRFWD
TXC363-310515-
/O.NEW.KFWD.SV.W.0156.120531T0419Z-120531T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1215 AM CDT
* AT 1120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES
NORTHWEST OF GORDON...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GORDON AROUND 1135 PM...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 378 AND 383.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR
NORTH CENTRAL TEXAS.
&&
LAT...LON 3277 9858 3277 9806 3258 9806 3251 9807
3252 9858
TIME...MOT...LOC 0420Z 273DEG 34KT 3267 9850
$$2 follow-up statements
054
WWUS54 KFWD 310442
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT WED MAY 30 2012
TXC363-310515-
/O.CON.KFWD.SV.W.0156.000000T0000Z-120531T0515Z/
PALO PINTO TX-
1142 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN PALO PINTO COUNTY...
AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF GORDON...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GORDON AROUND 1150 CDT
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 378 AND 383.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3266 9857 3276 9848 3277 9806 3258 9806
3251 9807 3252 9858
TIME...MOT...LOC 0441Z 285DEG 30KT 3264 9836
$$441
WWUS54 KFWD 310500
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 AM CDT THU MAY 31 2012
TXC363-310510-
/O.CAN.KFWD.SV.W.0156.000000T0000Z-120531T0515Z/
PALO PINTO TX-
1200 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PALO PINTO COUNTY IS
CANCELLED...
AT MIDNIGHT CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3266 9857 3276 9848 3277 9806 3258 9806
3251 9807 3252 9858
TIME...MOT...LOC 0500Z 285DEG 30KT 3260 9818
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:42 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 30, 9:42 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 942 PM CDT WED MAY 30 2012 .UPDATE... NEW UPDATE TO EXPAND SEVERE THUNDERSTORM WATCH. 84 && .AVIATION... STORMS HAVE BEGUN TO ACCELERATE SOUTHEAST...AND RADAR TIMING TOOLS PLACES METROPLEX AIRPORT ARRIVALS AROUND 04Z. HAVE AMENDED TAFS TO SPEED UP TIMING. 84 .../PREVIOUS AVIATION DISCUSSION/... MAIN CONCERN IS TIMING OF THUNDERSTORMS INTO METROPLEX. PRETTY GOOD AGREEMENT FROM GUIDANCE THAT OUR MAIN PLAYER WILL BE THE STORMS TO THE NORTHWEST. THEY SHOULD ORGANIZE INTO AN MCS AND ROLL ON THROUGH THE METROPLEX...BUT EARLIER TIMING OF 10 PM WAS TOO EARLY AND MAIN THREAT APPEARS TO BE AFTER MIDNIGHT. LESS SURE ABOUT HOW MUCH THE ATMOSPHERE WILL RECOVER BEFORE THE MAIN FRONT MOVES ACROSS THE AREA MID MORNING THURSDAY...SO WILL LEAVE VCTS IN THE FORECAST UNTIL THE FRONT PASSES THROUGH. CONFIDENCE FAIRLY HIGH FOR OCCURRENCE OF STORMS TONIGHT...LESS CONFIDENT ON ACTUAL TIMING AND THUS THE 4 HOUR WINDOW IN THE TAFS (05-09Z). LOW CONFIDENCE ON TSRA OCCURRENCE AHEAD OF FROPA DURING MORNING HOURS. LOOKS LIKE WACO MAY NOT SEE MUCH CONVECTION THIS ROUND...BUT BEFORE MIDNIGHT TAFS WILL REEXAMINE STORM CHANCES FOR TIME FRAME AROUND FROPA MIDDAY THURSDAY. 84 && .PREV UPDATE... .UPDATE... UPDATE TO INCREASE POPS IN NORTHERN HALF OF NORTH TEXAS REST OF EVENING. ALSO SOME MINOR COSMETIC GRID CHANGES. 84 && .PREV DISCUSSION... /ISSUED 345 PM CDT WED MAY 30 2012/ THUNDERSTORMS CONTINUE TO FIRE UP ALONG A BOUNDARY THAT EXTENDED FROM JUST SOUTH OF GAINESVILLE...TO JUST EAST OF DENTON...TO SOUTH OF CANTON AT 2030Z. A DRY LINE IS CURRENTLY OVER WEST TEXAS FROM ABOUT 50 MILES WEST OF A CHILDRESS TO 25 MILES EAST OF BIG SPRING. THUNDERSTORMS HAVE STARTED TO FORM ALONG THE DRY LINE AND THEY WILL MOVE EAST SOUTHEAST INTO NORTH TEXAS LATER THIS EVENING. THUNDERSTORMS ARE ALSO EXPECTED TO FORM ACROSS OKLAHOMA NEAR THE COLD FRONT. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OVERNIGHT TONIGHT. THE AFOREMENTIONED COLD FRONT WILL MOVE SOUTHEAST TONIGHT...AND SHOULD BE NEAR A PARIS TO GOLDTHWAITE LINE BY MIDDAY THURSDAY. THIS FRONT WILL THEN SWEEP THROUGH THE SOUTHEAST DURING THE AFTERNOON. RAIN CHANCES WILL LINGER ACROSS THE SOUTH THROUGH TOMORROW NIGHT BEFORE ENDING. WE WILL SEE COOLER TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN FOR THE WEEKEND THROUGH THE EARLY PART OF NEXT WEEK. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 86 61 83 66 / 60 30 10 5 10 WACO, TX 70 88 63 85 67 / 40 30 30 5 5 PARIS, TX 67 82 57 79 60 / 60 40 10 5 10 DENTON, TX 69 85 59 82 64 / 60 30 10 5 10 MCKINNEY, TX 68 85 58 80 62 / 60 30 10 5 10 DALLAS, TX 70 86 61 82 65 / 60 30 10 5 10 TERRELL, TX 69 85 60 82 62 / 60 30 10 5 5 CORSICANA, TX 69 85 62 83 64 / 40 30 30 5 5 TEMPLE, TX 70 88 64 85 68 / 30 30 30 10 5 MINERAL WELLS, TX 68 85 58 84 65 / 60 30 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 30, 5:59 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 559 PM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 559 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE PRODUCING HAIL OVER 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. ADDITIONAL THUNDERSTORMS MAY ENTER NORTH TEXAS FROM OKLAHOMA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. CAVANAUGH
In the hours before
Special weather statement, May 30, 10:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT WED MAY 30 2012
TXZ115-116-129-130-310400-
EASTLAND TX-ERATH TX-PALO PINTO TX-STEPHENS TX-
1038 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
NORTHERN ERATH COUNTY
SOUTHERN PALO PINTO COUNTY
STEPHENS COUNTY
AT 1037 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
A STRONG OUTFLOW BOUNDARY 16 MILES EAST OF RANGER...MOVING SOUTHEAST
AT 45 MPH. A CLUSTER OF STORMS CONTINUES TO MOVE SOUTHEAST WELL
NORTH OF THIS OUTFLOW BOUNDARY...ACROSS STEPHENS AND PALO PINTO
COUNTIES.
CITIES IN THE PATH OF THIS OUTFLOW AND THESE STORMS INCLUDE
BRECKENRIDGE...CISCO...EASTLAND...GORDON...GORMAN...RANGER...RISING
STAR...CRYSTAL FALLS...GUNSIGHT...HUCKABAY...MORGAN MILL AND
NECESSITY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM ALL OF THIS
ACTIVITY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3295 9910 3295 9858 3278 9858 3277 9808
3269 9806 3250 9807 3225 9796 3218 9850
3226 9856 3208 9892 3209 9912
TIME...MOT...LOC 0337Z 330DEG 37KT 3254 9842
CAVANAUGHSpecial weather statement, May 30, 10:47 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT WED MAY 30 2012
TXZ093-310415-
GRAYSON TX-
1047 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND TRAINED
STORM SPOTTERS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF
SHERMAN...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT...WILLIS
AND EISENHOWER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3394 9690 3386 9686 3388 9679 3383 9676
3384 9671 3391 9668 3392 9665 3389 9658
3384 9662 3382 9652 3378 9650 3378 9641
3373 9638 3340 9638 3342 9694 3396 9694
TIME...MOT...LOC 0346Z 268DEG 21KT 3355 9671
CAVANAUGHSpecial weather statement, May 30, 10:54 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT WED MAY 30 2012
TXZ102-117-310430-
WISE TX-PARKER TX-
1054 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
WISE COUNTY
AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF MINERAL WELLS...MOVING EAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ALVORD...ANNETTA...
AURORA...BOYD...BRIAR...BRIDGEPORT...CHICO...COOL...DECATUR...HUDSON
OAKS...RENO...SPRINGTOWN...WEATHERFORD...WILLOW PARK...BOONSVILLE...
COTTONDALE...POOLVILLE AND MINERAL WELLS STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3343 9739 3300 9740 3299 9755 3268 9755
3270 9806 3300 9805 3300 9792 3343 9792
TIME...MOT...LOC 0354Z 284DEG 31KT 3297 9803
CAVANAUGHSpecial weather statement, May 30, 10:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT WED MAY 30 2012
TXZ103-104-118-119-310430-
DALLAS TX-DENTON TX-TARRANT TX-COLLIN TX-
1057 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COLLIN COUNTY
NORTHERN DALLAS COUNTY
SOUTHERN DENTON COUNTY
NORTHERN TARRANT COUNTY
AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER SOUTHLAKE...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...ALLEN...ARGYLE...
AZLE...BALCH SPRINGS...BARTONVILLE...BEDFORD...BLUE MOUND...
CARROLLTON...COCKRELL HILL...COLLEYVILLE...COPPELL...COPPER CANYON...
CORINTH...CORRAL CITY...CROSS ROADS...DALLAS...DENTON...DOUBLE OAK...
EAGLE MOUNTAIN...EULESS...FAIRVIEW...FARMERS BRANCH...FLOWER MOUND...
FRISCO...GARLAND...GRAPEVINE...HACKBERRY...HALTOM CITY...HASLET...
HEBRON...HICKORY CREEK...HIGHLAND PARK...HIGHLAND VILLAGE...HURST...
IRVING...JUSTIN...KELLER...LAKE DALLAS...LAKE WORTH...LAKESIDE...
LEWISVILLE...LITTLE ELM...LOWRY CROSSING...LUCAS...MCKINNEY...
MESQUITE...MURPHY...NORTH RICHLAND HILLS...NORTHLAKE...PARKER...PECAN
ACRES...PELICAN BAY...PLANO...RICHARDSON...RICHLAND HILLS...RIVER
OAKS...ROANOKE...ROWLETT...SACHSE...SAGINAW...SANSOM PARK...SHADY
SHORES...SOUTHLAKE...SUNNYVALE...THE COLONY...TROPHY CLUB...
UNIVERSITY PARK...WATAUGA AND LAKE LEWISVILLE.
DIME-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3324 9652 3270 9652 3277 9755 3299 9754
3299 9741 3300 9739 3324 9739
TIME...MOT...LOC 0357Z 275DEG 22KT 3295 9712
CAVANAUGHLocal storm report, May 30, 11:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG MINERAL WELLS 32.80N 98.10W
05/30/2012 PALO PINTO TX EMERGENCY MNGR
LARGE TREES DOWNED IN MINERAL WELLS KNOCKED POWER OUT TO
S.E. SIDE OF TOWNSpecial weather statement, May 30, 11:17 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT WED MAY 30 2012
TXZ102-117-118-310445-
TARRANT TX-WISE TX-PARKER TX-
1117 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
TARRANT COUNTY
SOUTHERN WISE COUNTY
AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BRIAR TO 10 MILES NORTH OF GRANBURY...MOVING SOUTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...
AURORA...AZLE...BENBROOK...BLUE MOUND...BOYD...BRIAR...CROWLEY...
DALWORTHINGTON GARDENS...EAGLE MOUNTAIN...EDGECLIFF...EVERMAN...
FOREST HILL...FORT WORTH...HALTOM CITY...HASLET...HUDSON OAKS...
HURST...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...NORTH RICHLAND
HILLS...PECAN ACRES...PELICAN BAY...RENDON...RENO...RICHLAND HILLS...
RIVER OAKS...SAGINAW...SANSOM PARK...SPRINGTOWN...WATAUGA...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT...WILLOW PARK AND
COTTONDALE.
FREQUENT CLOUD TO GROUND LIGHTNING ..VERY HEAVY RAINFALL...AND WIND
GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3315 9739 3299 9740 3299 9718 3255 9715
3256 9794 3317 9782
TIME...MOT...LOC 0417Z 302DEG 29KT 3305 9750 3258 9778
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Special Weather Statement | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 30, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 30, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 30, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 30, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 52 min |
| May 30, 10:17 PM CDT | Special Weather Statement | FWD | Denton | 58 min |
| May 30, 10:38 PM CDT | Special Weather Statement | FWD | Eastland, Erath, Palo Pinto, Stephens | 22 min |
| May 30, 10:47 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 10:54 PM CDT | Special Weather Statement | FWD | Parker, Wise | 36 min |
| May 30, 10:57 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 33 min |
| May 30, 11:17 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 28 min |
| May 30, 11:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 30, 11:42 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 30, 11:53 PM CDT | Special Weather Statement | FWD | Rockwall | 37 min |
| May 30, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 28 min |
| May 31, 12:05 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 25 min |
| May 31, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall, Van Zandt | 53 min |
| May 31, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 23 min |
| May 31, 12:37 AM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 31, 1:11 AM CDT | Special Weather Statement | FWD | Ellis, Navarro | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 31, 2:02 AM CDT | Special Weather Statement | FWD | Freestone | 28 min |
| May 31, 2:06 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 54 min |
| May 31, 2:32 AM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 31, 3:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 31, 6:07 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| May 31, 6:08 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| May 31, 6:11 AM CDT | Special Weather Statement | FWD | Limestone | 19 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| May 31, 7:09 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 36 min |
| May 31, 7:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 96 min |
| May 31, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 56 min |
| May 31, 7:47 AM CDT | Special Weather Statement | FWD | Parker | 28 min |
| May 31, 7:54 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 31, 7:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| May 31, 8:07 AM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| May 31, 8:23 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| May 31, 8:47 AM CDT | Special Weather Statement | FWD | Hill, Somervell | 28 min |
| May 31, 9:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 9:19 AM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 31, 9:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 31, 9:46 AM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 31, 10:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 31, 10:17 AM CDT | Special Weather Statement | FWD | Falls, Robertson | 28 min |
| May 31, 10:34 AM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 31, 10:37 AM CDT | Special Weather Statement | FWD | Bell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.